# SDR UPS00833397

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: BA171MODC
- Part serial: 870923010
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B, A

## Discrepancy

INSPECTION TYPE:N/A, SMOKE IN COCKPIT.  DIVERTED INTO KJAX.  DECLARED EMERGENCY, OVER-WEIGHT LANDING.  *S/D*  REFERENCE UPS00833396, PERFORMED OVERWEIGHT/HARD LANDING INSPECTION.  REMOVED AND REPLACED TRANSFORMER BALLAST FOR SUSPECTED OVERHEATING.  REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS TO REMOVED RESIDUE ODOR, RAN ALL ENGINES AND PACKS, INSPECTED CABIN AND ENTRY WAY ELECTRICAL PANELS, CHECK LIGHTING, INSTRUMENTS AND SYSTEM FOR FAILURES.  CHECKS TURN UP NO FURTHER PROBLEMS.
